# SDR P5CA0401229

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 23,232 hours, 3,221 cycles
- Engine: Ge CF680C2*
- Engine time: 23,187 hours, 3,214 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Oil Temp Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE OIL ITEM INDICATION.  CLEANED ELECTRICAL CONNECTOR ON OIL TEMPRATURE SENSOR, NR 2 ENGINE INDICATION OK, IAW AMM 71-00-00.
